# SDR UPS07849875

- Difficulty date: May 22, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 72,646 hours, 25,496 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT NLG DOOR SKIN IS CRACKED ON OUTBOARD SIDE.  CUT OUT DAMAGED SKIN ON LT NLG DOOR IAW SRM 52-02-03.  FABRICATED AND INSTALLED REPAIR DOUBLER, AND FILLER ON LEFT NLG DOOR IAW SRM 52-02-0 FIG 2, AND 51-1-21.
